Severe pain in head, neck and shoulders after botox injections for neck tremors
Is it normal to have severe pain after having Botox injections for neck tremors?
The pain started after the injection as I walk out to my car, The pain felt like a lot of pressure building up in my head.
Ever time I would bend over I would have this pain it lasted for about 3 weeks.
I am now on the 5th week after the injection and still having neck and shoulder pain. I can ease the pain by laying down or leaning back in a chair. The doctor did tell me about the weak neck but not about the pain.
I did call the doctor office for another appt. but, the nurse said," I cannot work you in because the doctor is seeing new patients." The injection has not helped the tremors! My next appt. is 3mos. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.